MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEXLUBRICATH FOLEY CATHETER ALCOCK MODEL; FOLEY CATHETER (LATEX)

C.R. BARD, INC. (COVINGTON) -1018233 BARDEXLUBRICATH FOLEY CATHETER ALCOCK MODEL; FOLEY CATHETER (LATEX)
Model Number 0134L20
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the catheter fell out after the placement.
 
Event or Problem Description
It was reported that the catheter fell out after the placement.
 
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing-related.An amber 3 way lubricath catheter was returned without its original packaging.The catheter appeared to have white residue stuck to the shaft.The catheter was attempted to be inflated with 35 ccs of di water.A leak was noted from the whistle tip indicative of a lumen to lumen leak.A potential root cause for this failure could be "insufficient drying".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labeling review was not performed as the reported event was a manufacturing related failure that could not be detected during initial visual inspection.The reported event was unlikely to be caused by the user.H11:section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEXLUBRICATH FOLEY CATHETER ALCOCK MODEL
Common Device Name
FOLEY CATHETER (LATEX)
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10555496
Report Number1018233-2020-06054
Device Sequence Number571962
Product Code KOD
UDI-Device Identifier00801741018763
UDI-Public(01)00801741018763
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2024
Device Model Number0134L20
Device Catalogue Number0134L20
Device Lot NumberMCDT4142
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2020
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1